О базисе в пространстве аналитических функций
Matematiceskij sbornik (1945)
- Volume: 59, Issue: 2, page 211-252
- ISSN: 0368-8666
Access Full Article
topHow to cite
topМаркушевич, А.И.. "О базисе в пространстве аналитических функций." Matematiceskij sbornik 59.2 (1945): 211-252. <http://eudml.org/doc/72478>.
@article{Маркушевич1945,
author = {Маркушевич, А.И.},
journal = {Matematiceskij sbornik},
keywords = {functional analysis},
language = {rus},
number = {2},
pages = {211-252},
publisher = {Tipogr. Lissnera i Sobko},
title = {О базисе в пространстве аналитических функций},
url = {http://eudml.org/doc/72478},
volume = {59},
year = {1945},
}
TY - JOUR
AU - Маркушевич, А.И.
TI - О базисе в пространстве аналитических функций
JO - Matematiceskij sbornik
PY - 1945
PB - Tipogr. Lissnera i Sobko
VL - 59
IS - 2
SP - 211
EP - 252
LA - rus
KW - functional analysis
UR - http://eudml.org/doc/72478
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.